Journal of Industrial and Management Optimization (JIMO)

On second order symmetric duality in nondifferentiable multiobjective programming

Pages: 697 - 703, Volume 5, Issue 4, November 2009      doi:10.3934/jimo.2009.5.697

       Abstract        Full Text (109.7K)       Related Articles       

Xinmin Yang - Department of Mathematics, Chongqing Normal University, Chongqing 400047, China (email)

Abstract: In this paper, we point out an inconsistency between assumptions and results on the second order strong and converse duality in a recent paper of I. Ahmad ( Information Sciences 173 (2005) 23-34). We then provide appropriate modifications to rectify this deficiency.

Keywords:  Nondifferentiable programming; Multiobjective symmetric duality; Efficient solutions; Properly efficient solutions; Second order dual models.
Mathematics Subject Classification:  90C29, 90C46.

Received: May 2008;      Revised: March 2009;      Available Online: August 2009.